# SDR UPS07850587

- Difficulty date: August 10, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TRANSFERRED FROM LP 749931 ITEM 2:  MINOR FUSELAGE SKIN DENT DMG AT STA 1867 L32R.  CUT OUT DAMAGED AREA AT STA 1867 L32R IAW SRM 53-02-01 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AT STA 1867 L32R IAW SRM 53-05-03-0, AND 53-02-01 FIG 07.
